Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Developed itchy rashes on both sides of torso and insulin dependent. What is the treatment?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5906 Questions
Question
About two months ago I developed an itchy rash on both sides of torso which worsened over a week. At about the end of the week I became ill with nausea, vomiting, low grade fever and diarraehea. On the day I became sick the rash stopped itching and quickly disappeared. Now about 1.5 or 2 months later the rash has returned and is on both sides of torso, but mostly left side. I am wondering if I will become ill again within a week and what this rash followed by intense illness is diagnosed as and should I get some type of treatment. I do not currently have health insurance and I have 48 years of insulin dependent diabetes and recently recovered from chronic fatigue.
Posted Sun, 1 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 22 minutes later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. I don't think any such type of illness will reappear. It might have been a co incidence. Can you please upload a photograph of the lesion. This will help me in giving a closer diagnosis and I will be able to help you much Better. Waiting for your response. Thank wot
Above answer was peer-reviewed by
 
Follow-up: Developed itchy rashes on both sides of torso and insulin dependent. What is the treatment? 4 minutes later
I cant upload picture. No camera. It is a lot of tiny red bumps that are irregular in pattern mostly on sides of torso closer to back than middle of torso.
 
 
Answered by Dr. Rahul Kumar 8 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the follow up. your description of rash matchs with that of a viral infection called as p. Roseae. It is a very mild infection. please use hydrocortisone lotion, it will help in faster cure. Don't worry you will not get the same illness as past. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor